Annales Henri Poincaré

, Volume 8, Issue 3, pp 427–474

Renormalization of the Orientable Non-commutative Gross–Neveu Model

Open Access
Article

Abstract.

We prove that the non-commutative Gross–Neveu model on the two-dimensional Moyal plane is renormalizable to all orders. Despite a remaining UV/IR mixing, renormalizability can be achieved. However, in the massive case, this forces us to introduce an additional counterterm of the form \(\bar{\psi}\imath\gamma^{0}\gamma^{1}\psi\). The massless case is renormalizable without such an addition.

Copyright information

© Birkhäuser Verlag Basel/Switzerland 2007

Authors and Affiliations

  1. 1.Laboratoire de Physique Théorique Bât. 210, CNRS UMR 8627Université Paris XIOrsay CedexFrance

Personalised recommendations